# SDR SWAA2015120846871

- Difficulty date: December 1, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 26,105 hours, 15,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Part number: 141A8312
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM INNER CHORD, CORRODED BETWEEN BS 291 - 344, STRINGER 17R.  REPAIRED CHORD IAW SRM DWG.
